# SDR SWI2024050800351

- Difficulty date: March 10, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 985 S26l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR PLATE HAS CHAFING FS985.00 STGR26L - STGR26R.  (MARKED)     (C-CHECK RO 5/6/2024)   REMOVED EXISTING REPAIR PER REO 670-53-00-290 REV -F DATE 2019/04/26 AND INSTALLED NEW REPAIR PER REO 670-53-00-290 REV -F DATE 2019/04/26 SOLUTION #1, PRESSURE LEAK CHECK GOOD,COMPLIED WITH 51-900-1002-SKY
